# SDR FDEA201107062598

- Difficulty date: July 6, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misrepaired
- Location: Bs 1260
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 1260 BETWEEN S-25R AND S-26R MISREPAIRED.  REMOVED EXISTING REPAIR ANGLE IAW EA F-5310-147706.  MAJOR REPAIR.
